# SDR HALA2018062500301

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,043 hours, 3,816 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 43732190008
- Part serial: 03251
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - ON CLIMB OUT ECAM: AUTO FLT A-THR OFF WNG 1 EPR MODE FAULT MAN THR. ADJUST FUEL 2FW 2FCG DISAGREE. T/S IAW TSM 73-21-71-810-845-A. REMOVED & REPLACED NR 1 ENG P20/ T20 PROBE IAW AMM 73-21. PROBE HEATER TEST PASSED.
